# SDR SCNA20201007087

- Difficulty date: September 13, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTBOARD SIDE OF INTERCOSTAL STA 991 S21L LBL 39 WL 185.   REMOVED AND REPLACED DAMAGED INTERCOSTAL AT STA 991 STR 21L LOL 39 WL 185 WITH NEW PART NR 147A8801U85 IAW SRM 51-40-02-0G-0 AND DWG 147A8801.
